# SDR ASAA0852444

- Difficulty date: December 31, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,254 hours, 981 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71231997303
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGIT BURNED OUT ON PRESSURIZATION CONTROL PANEL "FLT ALT" WINDOW.  REPLACED CABIN PRESSURE CONTROL MODULE.  OP CHECKS NORMAL.
